Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 2, Pages 318–328 (Mi zvmmf895)  

On everywhere differentiable semi-classical approximations to generalized spherical harmonics

V. V. Samarin, S. M. Samarina

Chuvash State University

Full text: PDF file (1205 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:2, 298–308

Bibliographic databases:
UDC: 519.624.2+517.586
MSC: Primary 33C55; Secondary 41A10, 42A10
Received: 11.01.2001
Revised: 08.05.2002

Citation: V. V. Samarin, S. M. Samarina, “On everywhere differentiable semi-classical approximations to generalized spherical harmonics”, Zh. Vychisl. Mat. Mat. Fiz., 44:2 (2004), 318–328; Comput. Math. Math. Phys., 44:2 (2004), 298–308

Citation in format AMSBIB
\Bibitem{SamSam04}
\by V.~V.~Samarin, S.~M.~Samarina
\paper On everywhere differentiable semi-classical approximations to generalized spherical harmonics
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 2
\pages 318--328
\mathnet{http://mi.mathnet.ru/zvmmf895}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2058254}
\zmath{https://zbmath.org/?q=an:1089.33007}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 2
\pages 298--308


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf895
  • http://mi.mathnet.ru/eng/zvmmf/v44/i2/p318

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:140
    Full text:60
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021